# SDR CA970311016

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Control
- Part number: 32447065
- Condition: Faulty
- Location: #1 Engine
- Part time: 3,658 hours
- Stage of operation: HO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) 25 PERCENT TORQUE SPLIT. #1 ENGINE 3-4 PERCENT LOW N1, 50-70 DG LOW.
